# SDR USAA2011072700003

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 91,228 hours, 33,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DOOR 1R VERY DIFFICULT TO ARM AND DOES NOT APPEAR NORMAL WHEN FORCED TO ARM.  REF PRIOR ENTRY LOG PAGE 7583660.  MAINTENANCE FOUND LANYARD FROM SLIDE IMPEDING GIRT BAR.  STOWED LANYARD INTO SLIDE, VERIFIED GIRT BAR ENGAGES BRACKETS FULLY, OP NORMAL.
